Title:
Review: Pythagorean Crimes
Authors:
Colley, Susan Jane
Abstract:
No abstract available.
Citation:
Colley, Susan Jane. 2009. Review of Pythagorean Crimes, by T. Michaelides, L. Cavanagh, trans. The College Mathematics Journal 40(3): 222-223.
Publisher:
Mathematical Association of America
DATE ISSUED:
2009
Department:
Mathematics
Type:
review
Additional Links:
http://www.jstor.org/stable/25653723
PERMANENT LINK:
http://hdl.handle.net/11282/309142

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen_US
dc.date.accessioned2013-12-23T16:03:23Zen
dc.date.available2013-12-23T16:03:23Zen
dc.date.issued2009en
dc.identifier.citationColley, Susan Jane. 2009. Review of Pythagorean Crimes, by T. Michaelides, L. Cavanagh, trans. The College Mathematics Journal 40(3): 222-223.en_US
dc.identifier.issn0746-8342en_US
dc.identifier.urihttp://hdl.handle.net/11282/309142en
dc.description.abstractNo abstract available.en_US
dc.publisherMathematical Association of Americaen_US
dc.relation.urlhttp://www.jstor.org/stable/25653723en_US
dc.subject.departmentMathematicsen_US
dc.titleReview: Pythagorean Crimesen_US
dc.typereviewen_US
dc.identifier.journalThe College Mathematics Journalen_US
dc.identifier.volume40en_US
dc.identifier.issue3en_US
dc.identifier.startpage222en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.